Resources: Creatinine | Treatment | Experts

Call Us for More Information

Contact Us | About Hospital

Home > Therapy Knowledge > Kidney Transplant >

Why Diarrhea and Vomiting Occur after A Recent Kidney Transplant

2015-02-26 10:27

Why Diarrhea and Vomiting Occur after A Recent Kidney TransplantPatients with kidney transplant usually suffer the poor immunity, at the same time they have to take some medicines such as immunosuppressor and antibiotic to inhibit the rejection reaction and prevent infections, so kidney transplant would suffer diarrhea and vomiting due to many causes. The long time of vomiting and diarrhea can lead to the poor nutrition, dehydration and shock, so kidney transplant patients must have timely management. This article will introduce you the proper causes and patients can take the related treatments.

The cause of diarrhea and vomiting after kidney transplant:

1.immunosuppressor can lead to a lot of release of cytokines which can cause diarrhea and vomiting. According to the related data, the combination use of immunosuppressor can increase the diarrhea and vomiting condition and the concentration of medicine in blood also has the positive correlation with the diarrhea and vomiting. At this condition, patients can decrease the use of dosages of the immunosuppressor or replace the kinds of immunosuppressors, at they same time, they also need to pay more attention to the risk of rejection reaction.

2. Kidney transplant patients are easily to be attacked by infections including viruses, bacteria or fungi due to the poor immunity caused by the use of immunosuppressors. Enteroscopy can help patients diagnose their disease.

3. Most of antibiotics can lead to diarrhea and vomiting, so the use of antibiotics should be cautious.

4. Generally speaking, before kidney transplant, most of patients suffer the malnutrition and hypoproteinemia which can lead to the gastrointestinal edema,at this condition, patients also can suffer diarrhea and vomiting; in addition, the surgery can lead to the change of gastrointestinal motility, causing the poor digestive and absorption, so that diarrhea and vomiting occur.

All in all, once kidney transplant patients are attacked by the diarrhea and vomiting, they should see a doctor and have a clear checkup. And if you want to know more information about kidney disease treatment, you can contact our online doctors, leave us messages or send email to, we will reply you within 24 hours.

Leave Message

Leave your problem to us,You will surely get the free medical advice from experts within 24 hours!

Name :
E-mail :
Subject :

Related articles

Alternative Treatments to Kidney Transplant in Shijiazhuang Kidney Disease Hospital

Although kidney transplant can benefit patients a lot, it does not mean that you can live the rest of your life with kidney transplant. ...More

Why Patients Still Experience Creatinine 2.1 after Kidney Transplant

Clinically, kidney transplant is the most effective treatment to help patients live a better life. However, more and more patients still...More

Can Diabetic Patients with Creatinine 7.8 Avoid Kidney Transplant

Clinically, diabetic patients often experience much more server complications and symptoms than other patients with kidney diseases. The...More

Chronic Renal Failure


facebook twitter rss tel

Contact Us

Email :

Tel :


facebook :

Free solutions